MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Ranger?; Drug-Eluting Peripheral Transluminal Angioplasty Catheter

BOSTON SCIENTIFIC CORPORATION Ranger?; Drug-Eluting Peripheral Transluminal Angioplasty Catheter
Model Number H74939419401010
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 10/03/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced pain in the left lower extremity.On (b)(6)2022, the patient underwent treatment of a target lesion in the mid-to-distal superficial femoral artery using a 4.0 x 100 mm, 135 cm ranger drug-coated balloon.The balloon was inflated to 8 atmospheres for 180 seconds.On (b)(6)2024, the patient experienced pain in the left lower extremity involving calf and radiating to foot.Additional intervention was performed using drug-coated balloon (dcb) angioplasty and balloon angioplasty.The event subsequently resolved on (b)(6)2025.
 
Additional Manufacturer Narrative
A4: weight: 59.2.D4: lot number- 00518422 was provided; however, the lot number provided did not match a ranger balloon.Good faith effort was made to confirm the lot number, but confirmation has not been obtained at the time this report was sent.Because the product lot number is not confirmed, we are unable to provide the complete unique identifier (udi) #.

Brand Name
Ranger?
Common Device Name
Drug-Eluting Peripheral Transluminal Angioplasty Catheter
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
FREUDENBERG MEDICAL
adenauerstrasse 15
wuerselen 52146
GM   52146
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(612)875-7234
MDR Report Key50255881
Report Number2124215-2026-43700
Device Sequence Number15983832
Product Code ONU
UDI-Device Identifier08714729975823
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P190019
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/11/2024
Device Model NumberH74939419401010
Device Catalogue NumberH74939419401010
Device Lot Number00518H22
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2026
Supplement Date Received by Manufacturer08/27/2026
Initial Report FDA Received Date08/14/2026
Supplement Report FDA Received Date09/24/2026
Date Device Manufactured01/11/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexFemale